Posted by: Tanja | 2011-08-03

Contraception injections

Please help. I went on the 2 month contraception injection in June and the clinic told me that I will get some blotting during the time. This was the first time I used it. I got my period in the beginning of July and I still have my period. It''''s month now and it smells terrible. Is this normal or should I go and see my doctor .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I do suggest that you consult your doctor for a papsmear and a possible script for antibiotics to treat infection, as this is common when a new contraceptive is used and the ph of the vagina changes causing normal vaginal bacteria to over grow. It is not something to be concerned about and your doctor will be able to assist you.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.